# SDR AALA201603169006

- Difficulty date: March 4, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 69,162 hours, 25,754 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  NR 2 SLAT DELAMINATING, UPPER INBD SIDE.  REMOVED NR 2 LE SLAT IAW AMM 27-81-02-024-00.  REPAIRED DAMAGE IAW SRM 57-43-02 R1.  REINSTALLED SLAT IAW AMM 27-81-02-424-021.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 27-81-00 201.
